Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sharp pain in left calf, below knee, constant pain. Taken ibuprofen. Treatment?

I woke up yesterday with a sharp, terrible pain in my left calf just below my knee . It has been bothering me on & off yesterday and today. I took some ibuprofen , then I had to drive my son to a camp an hour away, and while driving the pain was so severe I thought I was going to have to pull over. It s a constant pain/ache and randomly comes and goes. I have sometimes had a similar pain in my right arm . Not sure what is might be. Help?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A constant pain in the calf muscle can be due to a circulatory problem in the area or a muscle spasm. Rest and electrolyte rich fluids usually help to relieve the muscle spasm. In case the pain is persistent with swelling then Venous thrombosis needs to be ruled out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor